# SDR DLM11001558

- Difficulty date: August 13, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 38,208 hours, 4,826 cycles
- Engine: Pwa PW4460
- System (JASC): 7314 · Engine Fuel Pump
- Part: Connector
- Condition: Damaged
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED WITH MCO NR 007341002 TAIL LEFT PUMP OFF LIGHT ILLUMINATED IN FLIGHT (TRANSFER PUMP.  FOUND RECEPTACLE IN PUMP HOUSING WITH BURNED PINS AND WIRING.  THE RECEPTACLE SMELLED OF FUEL BUT NO EVIDENCE OF A FUEL LEAK WAS NOTED.  REPLACED HOUSING P/N 60-845-2M, COMPANY P/N 280001331, S/N OFF:  3143A, S/N ON:  5043A.
